Morning after pill

Patient

Q: I took the morning after pill berlipharm on the 20th of september i got a 2 day bleed a week later exactly but my period is due today and i hav slight tummy discomfort and i also have an itchy vagina and white stuff on it could this have something to do with the morning after pill or and sti?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had unprotected oral and protected vaginal sex with a sex worker. I had unprotected vaginal sex with my wife ( who...

Q: Hi, I have a friend who is claiming that she received a series of infections after we (accidentally) had unprotected ...

Q: I have blisters on the shaft of my penis? I have had a sti check after the last time I had sex and I had chalmidea bu...

Q: Was having testicul pain and frequent urination, went to urgent care the took a "clean catch" urine sample...

Q: The guy I started dating had hpv genital warts in 2011 and had them burnt off my a doctor. He hasn't seen any warts ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews